Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 2, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 7, 2015, 4:33 AM EST. It took effect at Jan 7, 2015, 10:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2015, 4:33 AM EST (09:33 UTC)
- In effect from
- Jan 7, 2015, 10:00 PM EST
- Expired
- Jan 8, 2015, 10:11 PM EST
- In force
- 24 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
104 WHUS72 KMLB 070933 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 433 AM EST WED JAN 7 2015 AMZ570-572-081700- /O.UPG.KMLB.GL.A.0001.150108T0000Z-150108T1700Z/ /O.NEW.KMLB.GL.W.0001.150108T0000Z-150108T1700Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 433 AM EST WED JAN 7 2015 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH TO NORTHWEST WINDS WILL RAPIDLY INCREASE TO 25 TO 30 KNOTS BEHIND A STRONG COLD FRONT THIS EVENING AND REMAIN STRONG THROUGH THURSDAY MORNING. FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED WITH SEAS BUILDING TO 10 TO 12 FEET AND POSSIBLY HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-081700- /O.NEW.KMLB.GL.W.0001.150108T0000Z-150108T1700Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 433 AM EST WED JAN 7 2015 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON EST THURSDAY. * WINDS AND SEAS...NORTH TO NORTHWEST WINDS WILL RAPIDLY INCREASE TO 25 TO 30 KNOTS BEHIND A STRONG COLD FRONT THIS EVENING AND REMAIN STRONG THROUGH THURSDAY MORNING. FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED WITH SEAS BUILDING TO 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ555-575-081700- /O.NEW.KMLB.SC.Y.0002.150108T0300Z-150108T1700Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 433 AM EST WED JAN 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST THURSDAY. * WINDS AND SEAS...NORTH TO NORTHWEST WINDS WILL RAPIDLY INCREASE UP TO 25 TO 30 KNOTS OFFSHORE BEHIND A STRONG COLD FRONT LATE THIS EVENING AND REMAIN STRONG THROUGH THURSDAY MORNING. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE OFFSHORE WITH SEAS BUILDING TO 10 TO 12 FEET AND POSSIBLY HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
535 WHUS72 KMLB 072038 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 338 PM EST WED JAN 7 2015 AMZ550-552-570-572-081700- /O.CON.KMLB.GL.W.0001.150108T0000Z-150108T1700Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 338 PM EST WED JAN 7 2015 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON EST THURSDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS WILL RAPIDLY INCREASE TO 25 TO 30 KNOTS BEHIND A STRONG COLD FRONT THIS EVENING AND CONTINUE THROUGH MID THURSDAY. FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED WITH SEAS BUILDING TO 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ555-575-081745- /O.EXT.KMLB.SC.Y.0002.150108T0300Z-150109T0400Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 338 PM EST WED JAN 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 11 PM EST THURSDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS WILL RAPIDLY INCREASE UP TO 20 TO 25 KNOTS OFFSHORE BEHIND A STRONG COLD FRONT LATE THIS EVENING AND CONTINUE THROUGH THURSDAY EVENING. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE OFFSHORE WITH SEAS BUILDING TO 9 TO 12 FEET WITH HIGHER SEAS IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
964 WHUS72 KMLB 080902 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 402 AM EST THU JAN 8 2015 AMZ550-552-570-572-081800- /O.CON.KMLB.GL.W.0001.000000T0000Z-150108T1700Z/ /O.EXB.KMLB.SC.Y.0002.150108T1700Z-150109T0400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 402 AM EST THU JAN 8 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM EST THIS EVENING. * WINDS AND SEAS...NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. SEAS BUILDING TO 9 TO 13 FEET AND HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-081800- /O.CON.KMLB.SC.Y.0002.000000T0000Z-150109T0400Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 402 AM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO AROUND 30 KNOTS. SEAS BUILDING TO 9 TO 12 FEET WITH HIGHER SEAS IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
327 WHUS72 KMLB 082022 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 322 PM EST THU JAN 8 2015 AMZ555-570-572-575-090400- /O.EXT.KMLB.SC.Y.0002.000000T0000Z-150109T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 322 PM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 KNOTS THIS EVENING BECOMING EAST 10 TO 15 KNOTS OVERNIGHT. SEAS 10 TO 11 FEET IN THE GULF STREAM WILL DIMINISH TO 7 TO 8 FEET FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-090400- /O.CON.KMLB.SC.Y.0002.000000T0000Z-150109T0400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 322 PM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KNOTS EARLY THIS EVENING WILL BECOME EAST 5 TO 10 KNOTS TONIGHT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
463 WHUS72 KMLB 090311 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1011 PM EST THU JAN 8 2015 AMZ555-570-572-575-091500- /O.CAN.KMLB.SC.Y.0002.000000T0000Z-150109T1500Z/ /O.NEW.KMLB.SW.Y.0001.150109T0311Z-150109T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1011 PM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. * SEAS...THOUGH WINDS WILL CONTINUE TO GRADUALLY DIMINISH...SEAS AT 7 TO 10 FEET WILL PRODUCE A ROUGH CHOP FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-552-090415- /O.CAN.KMLB.SC.Y.0002.000000T0000Z-150109T0400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1011 PM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS DIMINISHED QUICKLY THIS EVENING BUT SMALL CRAFT SHOULD EXERCISE CAUTION FOR SEAS 4 TO 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 4:30 AM EST, 3 minutes earlier.
Area forecast discussion, Jan 7, 4:30 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EST WED JAN 7 2015
.DISCUSSION...
TODAY...NORTHWEST FLOW WILL DRAG COOLER AND DRIER AIR INTO THE AREA
TODAY AS WE BEGIN TO FEEL THE EFFECTS OF THE STRONG ARCTIC HIGH
SPILLING ACROSS THE CENTRAL AND EASTERN CONUS. ANY ISO SHOWERS WILL
BE LIMITED TO OFFSHORE THE TREASURE COAST AND EXPECT THIS ACTIVITY
TO MOVE EAST OF THE COASTAL WATERS INTO THIS MORNING. HIGHS WILL
RANGE FORM THE MID 60S VOLUSIA/LAKE COUNTIES WITH UPPER 60S ACROSS
THE ORLANDO METRO AND LOW-MID 70S FARTHER SOUTH.
TONIGHT...STRONG COLD AIR ADVECTION WILL OCCUR BEHIND A DRY
REINFORCING COLD FRONT THAT WILL MOVE THROUGH THE AREA TONIGHT.
NORTH-NORTHWEST WINDS WILL INCREASE RAPIDLY BEHIND THE FRONT
BECOMING BREEZY TO WINDY ESPECIALLY ALONG THE COAST OVERNIGHT. LAKE
WIND OR EVEN WIND ADVISORIES MAY BE NEEDED FOR COASTAL VOLUSIA AND
BREVARD COUNTIES LATE TONIGHT.
IN TERMS OF LOW TEMPS...GFS CONTINUES TO BE THE COLDER OF ALL THE
00Z MOS GUIDANCE AND DOES BRING MIN TEMPS DOWN TO NEAR FREEZING INTO
NRN LAKE/INLAND VOLUSIA COUNTIES. HOWEVER SINCE MOS GUIDANCE HAS A
TENDENCY TO BE SLIGHTLY TOO COLD FOR THESE ADVECTIVE EVENTS WILL
TREND MORE TOWARD THE "WARMER" NAM/ECMWF KEEPING TEMPS ABOVE
FREEZING IN THIS AREA. THIS MAINTAINS A LOW TEMP FORECAST FROM THE
MID 30S ACROSS LAKE/INLAND VOLUSIA COUNTIES WITH UPPER 30S/LOW 40S
FARTHER SOUTH INLAND AND VOLUSIA COAST TO MID/UPPER 40S BREVARD AND
TREASURE COAST...EXCEPT LOW 50S ALONG MARTIN COUNTY. GUSTY WINDS
ARE EXPECTED TO PRODUCE WIND CHILL VALUES AS LOW AS THE 20S TO LOW
30S ACROSS NORTHERN AND INTERIOR SECTIONS. A WIND CHILL ADVISORY
WILL THEREFORE LIKELY BE NEEDED FOR VOLUSIA COUNTY AND MUCH OF THE
INTERIOR.
THU/THU NIGHT...REINFORCING COLD FRONT/N-NE WIND SURGE WILL PUSH
RAPIDLY SWD THROUGH THE CWA DURING THE MORNING AND BE SOUTH OF THE
CWA BY EARLY AFTERNOON. QUICK VEERING OF 925-H850 LAYER WINDS WILL
ADVECT MARINE CLOUDS RAPIDLY ONSHORE THE EAST COAST AND EVENTUALLY
SPREAD FARTHER INLAND. SOME CHILLY SPRINKLES AND A FEW SHOWERS ARE
PROGGED TO MOVE ONSHORE COASTAL AREAS BY AROUND SUNRISE. WINDY AND
CHILLY DAY ON TAP - MAXES ONLY IN THE M-U50S N-CTRL AND L60S SOUTH.
LOOKED CLOSELY AT LOW LAYER WINDS/TEMPS/RH...PARTICULARLY IN THE
MESO GUIDANCE...WITH RESPECT TO POTENTIAL FOR PSBL MIXED PRECIP.
WINDS START OFF MORE N-NNE THAN NW-NNW WHICH LIMITS BOTH THE SWD
EXTENT OF MODIFIED CAA TO N VOLUSIA CO AND THE AMOUNT OF TIME BEFORE
THAT BLUNTED CAA MODIFIES. THE LOW LEVEL AIR MASS LOOKS MARGINAL TO
BEGIN WITH...AND SFC-H925 WINDS SUGGEST THAT LAYER COULD BE A BIT
WARMER THAT MODEL GUIDANCE INDICATES. SO...GIVEN THE LIMITED
SPATIOTEMPORAL EXTENT OF CONTINENTAL SFC-H925 TRAJECTORY...WHILE THE
CHANCE FOR SOME MIXED PRECIP OVER COASTAL VOLUSIA IS NON-ZERO...IT
REMAINS BELOW CONFIDENCE THRESHOLD FOR INTRODUCING INTO THE FCST
GRIDS. WINDS WILL VEER/WEAKEN RATHER QUICKLY THU EVENING INTO THE
OVERNIGHT AS AN INVERTED SFC TROUGH FORMS RIGHT ALONG/JUST OFFSHORE
THE FL EAST COAST. SMALL CHC FOR LIGHT SHOWERS/SPRINKLES NEAR THE
COAST WILL CONTINUE. MIN TEMPS WILL BE SEVERAL DEGREES WARMER THAN
TONIGHT.
FRI-SUN...THE SHORT WAVE TROUGH BRINGING THE COLD AIR INTO FLORIDA
PUSHES RAPIDLY EAST INTO THE ATLC. MID LEVEL FLOW BECOMES ZONAL...
BACKING TO W AND SW AS THE MID LEVEL RIDGE YET AGAIN REBUILDS FROM
THE SW NORTH ATLC TWD FL. BY LATE SUN-SUN NIGHT A SRN STREAM SHORT
WAVE TROUGH APPROACHES FL FROM THE GOMEX...INCREASING RAIN CHANCES.
AT THE SFC...INVERTED TROUGH ALONG THE COAST LIFTS OUT WITH WINDS
BRIEFLY BECOME NW...BUT THEN VEER QUICKLY ONCE AGAIN TO NE SAT AND
EAST SUN AS THE LARGE COLD HIGH TO THE NORTH MOVES EAST. STUBBORN
RESIDUAL LOW LEVEL MOISTURE WILL KEEP SMALL RAIN CHANCES IN THE FCST
INTO SAT...WITH INCREASING ONSHORE FLOW AND THE AFOREMENTIONED MID
LEVEL TROUGH INCREASING RAIN CHCS SUN-SUN NIGHT. TEMPS WILL MODIFY
TO MILD READINGS THROUGH THE PERIOD OWING TO CLOUDS AND INCREASING
MARINE WIND COMPONENT.
MON-TUE...MID LEVEL TROUGH PASSES OVER FL MON INTO MON EVENING AND
INTO THE ATLC EARLY TUE. THIS INDUCES INVERTED TROUGH FORMATION OVHD
WITH FAIRLY HIGH RAIN CHCS AREAWIDE BEFORE DECREASING TUE-TUE NIGHT.
EVEN WITH CLOUDS/PRECIP FCST...ABOVE NORMAL TEMPS WILL CONTINUE...
ESPECIALLY MINS. HIGHS MAINLY IN THE 70S WITH LOWS IN THE 60S.
&&
.AVIATION...MAY SEE BRIEF MVFR CIG/VIS WITH LOW CLOUDS AND PATCHY
GROUND FOG TOWARD FPR/SUA TOWARD DAYBREAK. OTHERWISE VFR CONDS
EXPECTED WITH NW WINDS BECOMING GUSTY AND INCREASING INTO TONIGHT UP
TO 15-20 KNOTS BEHIND A STRONG REINFORCING COLD FRONT.
&&
.MARINE...TODAY/TONIGHT...NW WINDS WILL REMAIN UP TO AROUND 10-15KTS
TODAY WITH SEAS 2-3FT NEARSHORE AND UP TO 4-5FT OFFSHORE. THEN VERY
HAZARDOUS BOATING CONDITIONS DEVELOPING QUICKLY INTO THIS EVENING
AND OVERNIGHT AS STRONG REINFORCING COLD FRONT MOVES THROUGH THE
REGION AND N/NW WINDS BEHIND THE BOUNDARY RAPIDLY INCREASE UP TO
25-30KTS OVER THE WATERS. FREQUENT GUSTS TO GALE FORCE CAN BE
EXPECTED NORTH OF SEBASTIAN INLET WITH OCCASIONAL GUSTS TO GALE
FORCE POSSIBLE OFFSHORE OF THE TREASURE COAST.
WILL ISSUE GALE WARNING THAT GOES INTO EFFECT THIS EVENING NORTH OF
SEBASTIAN INLET WITH A SMALL CRAFT ADVISORY FARTHER SOUTH TONIGHT.
THU-SUN...GALE CONDITIONS THU MORNING WITH SUSTAINED WINDS 25-30KT
AND SEAS UP TO 13FT. THESE CONDS WILL RAPIDLY ABATE THROUGH LATE
AFTERNOON AND EVEN FURTHER OVERNIGHT AS AN INVERTED SURFACE TROUGH
DEVELOPS OVER THE NEAR SHORE ATLC...CAUSING WINDS TO VEER TO EAST.
TROUGH LIFTS OUT TO NE ON FRI...WITH WINDS BRIEFLY BACKING TO NW
FRI NIGHT. WINDS VEER ONCE AGAIN TO NW SAT THEN INCREASE OUT OF THE
EAST SAT NIGHT-SUN.
&&
.FIRE WEATHER...TODAY...DRIER AIR ACROSS THE REGION WILL LEAD TO MIN
RH VALUES IN THE UPPER 20S/LOW 30S ACROSS VOLUSIA COUNTY AND OVER
THE INTERIOR NORTH OF OKEECHOBEE COUNTY. N/NW WINDS ARE EXPECTED TO
REMAIN BELOW 15 MPH THROUGH THE AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 67 39 55 48 / 0 10 30 30
MCO 69 39 58 47 / 0 0 10 10
MLB 71 46 60 54 / 0 10 30 30
VRB 73 48 63 56 / 10 10 30 30
LEE 67 34 55 43 / 0 0 0 10
SFB 69 39 57 47 / 0 10 10 10
ORL 69 40 57 47 / 0 0 10 10
FPR 73 47 63 58 / 10 10 30 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...GALE WARNING FROM 7 PM THIS EVENING TO NOON EST THURSDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO NOON EST
THURSDAY FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM/IMPACT WX....CRISTALDIHazardous weather outlook, Jan 6, 5:12 PM EST, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 512 PM EST TUE JAN 6 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-071000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 512 PM EST TUE JAN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG ARCTIC HIGH PRESSURE WILL DROP SOUTH FROM CANADA INTO THE CENTRAL PLAINS AND PUSH A STRONG COLD FRONT ACROSS THE AREA LATE WEDNESDAY. FREEZING TEMPERATURES ARE NOT FORECAST BUT NORTH WINDS 15 TO 20 MPH WILL COMBINE WITH MUCH BELOW NORMAL TEMPERATURES TO PRODUCE WIND CHILL VALUES BELOW FREEZING FROM THE I 4 CORRIDOR NORTHWARD EARLY THURSDAY MORNING. A WIND CHILL ADVISORY APPEARS LIKELY FOR MUCH OF THE AREA...ESPECIALLY IN LAKE...VOLUSIA...SEMINOLE...ORANGE AND NORTHWEST OSCEOLA COUNTIES...WHERE WIND CHILL VALUES ARE FORECAST TO DROP INTO THE MID AND UPPER 20S. NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE ARE EXPECTED IN THE OPEN ATLANTIC WEDNESDAY NIGHT INTO THURSDAY. SEAS WILL BUILD 10 TO 12 FEET IN THE GULF STREAM WITH BREAKING WAVES OF 5 TO 6 FEET IN THE SURF ZONE. ROUGH SURF AND MINOR BEACH EROSION CAN BE EXPECTED AROUND THE TIMES OF HIGH TIDE...ESPECIALLY LATE THURSDAY MORNING. BECAUSE OF THE SHORT DURATION OF THIS EVENT...A HIGH SURF ADVISORY DOES NOT LOOK WARRANTED BUT WILL BE MONITORED. BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO LATE WEEK WITH ONLY A SLOW IMPROVEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. KELLY/MOSES/LASCODY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 4:33 AM EST | Gale Warning | MLB | 31 hr | |
| Jan 7, 9:46 AM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Jan 7, 3:18 PM EST | Wind Advisory | MLB | Volusia | 25 hr |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.